Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On a class of nodal algebras

Michael Rich

Vol. 32 (1970), No. 3, 787–792
Abstract

In this paper it is shown that there do not exist nodal algebras A satisfying the conditions:

(I) x(xy) + (yx)x = 2(xy)x

(II) (xy)xx(yx) is in N, the set of nilpotent elements of A, over any field F of characteristic zero. Also several results regarding algebras satisfying (I) alone are established.

Mathematical Subject Classification
Primary: 17.60
Milestones
Received: 29 May 1969
Published: 1 March 1970
Authors
Michael Rich